# SDR CALA2017041400981

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 72,723 hours, 8,195 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GALLEY PIGTAIL-ELECTRICAL CORD INOPERATIVE AT AFT GALLEY 55 GETS TOO HOT.  SMELLS LIKE BURNING REPLACED NEW TECH CART AND OPER CHKD GOOD.
